Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re meds/side effects-hormones

Posted by Beliala on December 18, 2001, at 23:42:42

In reply to Re: Re meds/side effects-hormones Ľ Beliala, posted by Chloe on December 17, 2001, at 12:13:52

Hi Chloe,

Those hormones/brain chemicals are strange things. I wish I could find a pill to straighten them out. Actually the main reason I stopped the Diane-35 was the exacerbation of a painful skin condition - otherwise I would have stuck it out for awhile longer to see if the PMS-type symptoms improved. I donít recall having the irritability/killer insomnia on the last two bcps I was on, but then I was on clomipramine the whole time so maybe that was masking those side effects, I dunno.

I donít know what the protocol is for taking pills when you have breakthrough bleeding. I never even realized taking the bcp continuously was an option until fairly recently. I donít imagine thereís any harm in it - itís the inconvenience factor that probably prompted your doc/whoever to suggest a break if you start to bleed, maybe to get it all over at once instead of having erratic spotting (disclaimer: just guessing here).

Yep Iím starting to believe thereís no hope for me. Donít be like me, fight to the bitter end! Iím so tired of it all but Iím too much of a wimp to do myself in. So, I just sit and wait for a miracle, or an unanticipated sudden death (eitheríll do).

Beliala


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87365]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beliala thread:85770
URL: http://www.dr-bob.org/babble/20011213/msgs/87365.html